UM

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
On Some Separated Algorithms for Separable Nonlinear Least Squares Problems Journal article
IEEE TRANSACTIONS ON CYBERNETICS, 2018,Volume: 48,Issue: 10,Page: 2866-2874
Authors:  Gan, Min;  Chen, C. L. Philip;  Chen, Guang-Yong;  Chen, Long
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Data fitting  Jacobian approximation  parameter estimation  separable nonlinear least squares problems  variable projection (VP)